| Model Number |
SY60WF |
| Medical Device Problem Code |
Product Quality Problem (1506)
| Health Effect - Clinical Code |
Insufficient Information (4580)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
A product was not returned for analysis.Complaint history and product history records were reviewed, and documentation indicated the product met release criteria.Root cause has not been identified.The manufacturer internal reference number is: (b)(4).
Event or Problem Description
A non-healthcare professional reported during intraocular lens (iol) implant procedure, the surgeon noticed the lens was defective.Additional information has been requested but is not available at the time of this report.
Event or Problem Description
Additional information has been requested and received stating root cause of the problem was a technical issue specifically related to the loading of lenses into the cartridge which was priming of lens.
Additional Manufacturer Narrative
Additional information was provided in b.2., b.5., d.10., h.3., h.6., and h.11.Based on information received following submission of the initial report, this event does not meet criteria for reporting as a reportable malfunction per regulation.No further reports required.The manufacturer internal reference number is: (b)(4).